2 doctors weighed in:

Will taking vitamins make you nauseous (fish oil, b12, vitamin d)?

2 doctors weighed in
Dr. Axel Martinez-Irizarry
Family Medicine
1 doctor agrees

In brief: Possibly

Some fish oils give a fishy aftertaste that might not be pleasant and cause some nausea.
Some people get conditioning from taking pills that causes nausea before even taking the pills. They sell deodorized fish oils to diminish this effect. Doctors can also prescribe Lovaza which does not have this effect at all, but is an expensive option. Vitamin B12 and D generally cause no nausea.

In brief: Possibly

Some fish oils give a fishy aftertaste that might not be pleasant and cause some nausea.
Some people get conditioning from taking pills that causes nausea before even taking the pills. They sell deodorized fish oils to diminish this effect. Doctors can also prescribe Lovaza which does not have this effect at all, but is an expensive option. Vitamin B12 and D generally cause no nausea.
Dr. Axel Martinez-Irizarry
Dr. Axel Martinez-Irizarry
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
22 years in practice
163K people helped
Continue
111,000 doctors available